# SDR UIEA2021021500325

- Difficulty date: February 12, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 92,917 hours, 18,149 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG  / CARGO A/C TEMP( FAULT CLEARED PRIOR TO ARRIVAL, ACCOMPLISHED ZONE TEMP CONT OPS TEST W/APU. BITE PASSED W/NO FAULTS, TEMP CONTROL VALVES CYC NORMALLY.  )
